# SDR ZW0A0200905

- Difficulty date: January 20, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N422TW
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 1,104 hours, 993 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26130422
- Stage of operation: AP
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

A HYDRAULIC FLUID LOSS WAS REPORTED FROM THE RH SYSTEM. CREW MANUALLY EXTENDED THE LANDING GEAR. REPLACED THE NUMBER 1 BRAKE DUE TO A BROKEN INLET FITTING.  NO CHECK-C.  --CLOSED--
